MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA EVITA V600; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA EVITA V600; VENTILATORS, INTENSIVE CARE
Model Number 8422300
Medical Device Problem Codes No Display/Image (1183); Device Difficult to Program or Calibrate (1496); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that a failure occurred during use.The display of the device went black, and a continuous audible alarm sounded.The alarm could not be paused or cancelled and could only be stopped by switching off the device at the main switch.No health consequences for the patient were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The log file of the affected device was analysed regarding the reported event.The analysis of the log file could confirm a "device failure (14)" and derived "speaker faulty" alarm event.Both alarms were caused by a temporary impaired internal hdbaset communication between the display unit (ecd) and the ventilation unit.This symptom is characteristic for a temporary disruption of the electromechanical contact between the system cable and pba syscon ecd or a faulty system cable.In this failure mode the display functions might be impaired and/or the screen turns black.The system cable was already replaced by the dräger service.The device was tested and confirmed to be operating as per manufacturer´s specification.In case of an impaired internal hdbaset communication between the ventilation unit and the ecd the alarm message "device failure (14)" will be raised.The ventilation will be not affected and continued as set.The display functions and operability of the ecd might be affected in case of an active "device failure (14)" alarm event depending on then technical root cause.If the internal hdbaset communication fails completely, the secondary alarm (piezo speaker) of the ventilation unit will sound.Safety relevant parameters as fio2, minute volume and airway pressure are displayed on the supplemental oled-display wherein the user can observe the ongoing ventilation.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
EVITA V600
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
4518822868
MDR Report Key22791869
Report Number9611500-2025-00446
Device Sequence Number8789498
Product Code CBK
UDI-Device Identifier04048675548744
UDI-Public(01)04048675548744(11)200527(93)8422300-04
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K222024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422300
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer09/08/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown